Limit search to available items
Book Cover
E-book
Author Dooley, Anthony H., 1951- author.

Title Local entropy theory of a random dynamical system / Anthony H. Dooley, Guohua Zhang
Published Providence, Rhode Island : American Mathematical Society, [2014]
©2014
Online access available from:
ProQuest Ebook Central Subscription    View Resource Record  

Copies

Description 1 online resource (v, 106 pages)
Series Memoirs of the American Mathematical Society, 0065-9266 ; volume 233, number 1099
Memoirs of the American Mathematical Society ; no. 1099
Contents Chapter 1. Introduction Chapter 2. Infinite countable discrete amenable groups Chapter 3. Measurable dynamical systems Chapter 4. Continuous bundle random dynamical systems Chapter 5. Local fiber topological pressure Chapter 6. Factor excellent and good covers Chapter 7. A variational principle for local fiber topological pressure Chapter 8. Proof of main result Theorem 7.1 Chapter 9. Assumption $(\spadesuit)$ on the family $\mathbf {D}$ Chapter 10. The local variational principle for amenable groups admitting a tiling Følner sequence Chapter 11. Another version of the local variational principle Chapter 12. Entropy tuples for a continuous bundle random dynamical system Chapter 13. Applications to topological dynamical systems
Notes "Volume 233, number 1099 (fifth of 6 numbers), January 2015."
Bibliography Includes bibliographical references (pages 103-106)
Notes Print version record
Subject Ergodic theory.
Topological dynamics.
Topological entropy.
Ergodic theory.
Topological dynamics.
Topological entropy.
Form Electronic book
Author Zhang, Guohua, 1981- author.
American Mathematical Society, publisher.
ISBN 147041967X
9781470419677